# SDR 95ZZZW722

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: BACU24K6
- Condition: Loose Nut
- Location: Nr 1 Pylon
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT ORD WITH 10.5 GALLONS HYDRAULIC FLUID, UPON ARRIVAL AT JFK HYDRAULIC QUANTITY FOR SYSTEM 1 6.5 GALLONS.  TIGHTENED B-NUT AT CHECK VALVE IN PYLON REF IPC 29-11-03-01 FIG 335.  LEAK CHECK OK.  (W)
